# SDR USAA960759

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 993
- Part time: 18,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 3 INCH CORROSION STATION 993, JUST ABOVE STRINGER 17 R FRAME.  INSTALLED REPAIR ANGLE, REPAIRED PER SRM 51-70-11.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 1.  (M)
